| Model Number |
E100-31M-00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Mitral Regurgitation (1964); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/17/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2019, a 31mm epic was implanted.When observing the valve on the post-"o[" echocardiogram the valve was observed to have moderate mitral regurgitation.The patient was placed on bypass and the device was removed and replaced with another 31mm epic valve.The procedure was successfully completed with no adverse patient consequences; however, there was additional bypass time.
Additional Manufacturer Narrative
The reported event of mitral regurgitation could not be confirmed.No anomalies were found with the valve cusps, and functional testing at the time of manufacturing and upon return to abbott indicated the valve functioned normally.This test ensures proper cuspal coaptation and hemodynamic performance.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications at the time of commercialization.The cause of the reported event could not be conclusively determined.